# SDR SWAA2022021636464

- Difficulty date: May 8, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,798 hours, 9,064 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E PANEL 621JB HAS FWD CORNER DELAMINATION (MARKED) / REPAIRED DELAMINATION ON FWD CORNER OF R/H WING L/E PANEL 621JB IAW SRM 57-41-01-2R-1; TABLE 202& SRM 51-70-05-2R-6 80733U 20MAY18
